I have severe knee issues, I recently started to realize that my body built a resistance to the meds and they aren't working anymore. I want to ask my Dr. for something stronger but I'm scared he will take me off meds completely cuz he will think I'm dependant. what should I do? Live in pain or break down and ask?
Ask. You are dependant because you need them, that's a lot different from addiction. If he/she is has half a brain he/she will understand what you have developed is tolerance, different again from dependence and addiction. If its been that many years your tolerance has been well established, only takes a few weeks, or a few months in most. Worst case he/she won't change it, only fear will have you believe he/she would stop the meds, unless you've been hounding for early refills etc, which I doubt considering how long you've been getting them. Good luck.
hey badknee, youve come to the rite place, we are family here. you may want to let your dr know that your medication is not working. he/she may give you something else for the time being. i hope it get better for you. and dont worry about dr thinking your dependent. drs know from the start the risk, and most, like my dr. told me when its time to get off, i will have to taper to reduce withdrawls. hang in there
I am having that same problem as well.I have been taking the lortab 7.5's for about a year and a half now and they just don't provide the same amount of relief as when I originally got them.I guess over time our bodys build a tolerance to everything lol.Bad thing 4 me is if I start to take double the dose I get really bad insomnia.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What should I expect when my doc does his "3 week cleanouts" from Lortab and switches me 2 Darvocet?
Posted 31 Mar 2010 • 3 answers
Posted 10 Mar 2011 • 2 answers
Posted 18 Apr 2011 • 1 answer
Posted 14 Oct 2011 • 3 answers
Posted 14 Jan 2012 • 3 answers